# SDR REXA2016092001804

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,818 hours, 21,317 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVORS 02 MASK FAILS TO TEST CORRECTLY.  REMOVED AND REPLACED THE OXYGEN STORAGE BOX IAW AMM 35-11-15 AND R & R THE OXYGEN MASK IAW AMM 35-11-12 OPS AND LEAKS CHECKED GOOD.
